A general result on the equivalence between derivation of integrals and weak inequalities for the Hardy-Littlewood maximal operator
Alonso, Ireneo
Studia Mathematica, Tome 60 (1977), p. 91-96 / Harvested from The Polish Digital Mathematics Library
Publié le : 1977-01-01
EUDML-ID : urn:eudml:doc:218153
@article{bwmeta1.element.bwnjournal-article-smv60i1p7bwm,
     author = {Ireneo Alonso},
     title = {A general result on the equivalence between derivation of integrals and weak inequalities for the Hardy-Littlewood maximal operator},
     journal = {Studia Mathematica},
     volume = {60},
     year = {1977},
     pages = {91-96},
     zbl = {0374.28003},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv60i1p7bwm}
}
Alonso, Ireneo. A general result on the equivalence between derivation of integrals and weak inequalities for the Hardy-Littlewood maximal operator. Studia Mathematica, Tome 60 (1977) pp. 91-96. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv60i1p7bwm/